MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FOAM RING COMPRESSED, RETAIL, EA

Medline Industries, LP MEDLINE; FOAM RING COMPRESSED, RETAIL, EA
Catalog Number MSCRINGCH
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Other
Event or Problem Description
It was reported that "seams are coming apart and busted.".
 
Additional Manufacturer Narrative
The customer reported the foam ring had seams coming apart and busted.Based on the photo evidence provided by the customer, one photograph was received for evaluation, showing a foam ring with a seam that appears to be coming apart.Upon review of the submitted photograph, the reported defect is confirmed; however, the photograph does not provide sufficient information to determine when or how the condition occurred.Therefore, based on the information available, the root cause of the seam separation cannot be conclusively determined and is classified as unknown.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
FOAM RING COMPRESSED, RETAIL, EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50931792
Report Number1417592-2026-52882
Device Sequence Number13445424
Product Code KIC
UDI-Device Identifier00888277728700
UDI-Public00888277728700
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberMSCRINGCH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown